# SDR 06FDEA1534

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING L/E FOUND CRACK 1" LONG ON RIB INSIDE L/E AT STA XOS 923.  REMOVED FASTENERS IAW SRM 51-33-01 PAGE 34-41.  WRONG PART ARRIVED FROM BACKSHOP   SCRAPPED WRONG PART.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F176397-3A.  REPAIR ANGLE AND F176397-6 FILLER IAW SRM 57-20-00 FIG 1 SHT 3 VOL 1.  INSTALLED NEW ANGLE IAW SRM 57-20-00 FIG 1 SHT 3 VOL 1.
